You cant always stop for pain, and pain wont stop for you. So take
action with Advil for fast pain relief. Its unique coating makes it easy
For fast and effective relief of:
headache; muscle & joint pain; arthritis pain; backache; menstrual
pain; toothache; reduction of fever.
Ibuprofen 200 mg; Pain reliever/Fever reducer
Acetylated monoglycerides, beeswax, carnauba wax, corn starch,
croscarmellose sodium, iron oxides, lecithin (soy), microcrystalline
cellulose, parabens, pharmaceutical ink, povidone, pregelatinized
starch, shellac, silicon dioxide, sodium benzoate, sodium lauryl
sulfate, stearic acid, sucrose, titanium dioxide.
and children over 12: Take 1 or 2 tablets every 4 hours as needed. Do
not exceed 6 tablets in 24 hours, unless directed by a physician.
Children 12 and under should use Children’s Advil.
Keep out of reach of children. This package contains enough medicine to seriously harm a child.
Do not take Advil if taking acetylsalicylic acid (ASA) or other
products containing ibuprofen, or if allergic to ASA, salicylates or
anti-inflammatory drugs, or any of the listed ingredients. Consult your
physician before taking Advil if you have peptic ulcers, high blood
pressure, heart, kidney or liver disease, any other serious disease, or
are taking any other drug. Do not take Advil if you are pregnant or
nursing a baby, unless directed by a physician. Consult your physician
if the pain or fever persists for more than 5 days. Do not exceed the
recommended dose unless advised by a physician.
pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation,
ringing or buzzing in the ears, nervousness, sleeplessness, dizziness,
any change in vision, fluid retention, itching, skin rashes or any other
side effect or unexplained symptom develops while taking Advil,
discontinue use immediately and contact a physician. In case of
overdose, call a poison control centre or a doctor at once even if there
are no symptoms.
We are only able to ship this item to Canadian customers.